This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I wrote the other week about going off Prozac after only being on it for a couple of weeks. I didn't like the side effects and decided I just didn't need to be on anything. I was on 20 mg a day for a little over two weeks. I was advised (here) to go off slowly - tapering down over a 2 week period. I'm not sure if I did it correctly or not, but I started taking the 20 mg every other day. I did that last week and then today I started with 10 mg and thought I'd do that every other day. The problem is, I am having MAJOR withdrawal symptoms. I have chills and shaking, then I get hot and clamy. I have been nauseous and yesterday I threw up. I have had really bad headaches, body aches - I feel like I have the flu. This morning I was sweating pretty badly and then when I took the 10 mg (I emptied the capsule in juice and drank half of it) it subsided slightly.
My question is - what can I do to make this experience more tolerable? I am just miserable and scared from all that I've read, that this might go on for a long time. I can't live like this. Thankfully, I don't have to work right now. I couldn't.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.